X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1723) 1723
Newspaper Article (231) 231
Publication (149) 149
Book Chapter (113) 113
Book Review (101) 101
Dissertation (98) 98
Book / eBook (91) 91
Magazine Article (52) 52
Conference Proceeding (23) 23
Web Resource (14) 14
Government Document (8) 8
Paper (6) 6
Transcript (2) 2
Art (1) 1
Video Recording (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (514) 514
mathematics, applied (479) 479
kam theory (348) 348
physics, mathematical (241) 241
chancellor, kam (238) 238
kam (232) 232
medicine & public health (228) 228
professional football (180) 180
kam-tai languages (154) 154
medikamentöse therapie (152) 152
invariant tori (146) 146
stability (142) 142
kam theorem (129) 129
kam tori (120) 120
analysis (119) 119
hamiltonian-systems (114) 114
systems (111) 111
thai language (105) 105
hamiltonian systems (104) 104
wilson, russell (102) 102
medikamentöse behandlung (100) 100
quasi-periodic solutions (99) 99
carroll, pete (93) 93
drug therapy (93) 93
mathematical analysis (92) 92
1900-1999 (89) 89
mechanics (89) 89
internal medicine (84) 84
physics (83) 83
lynch, marshawn (78) 78
sports injuries (77) 77
dynamical systems (71) 71
weak kam theory (69) 69
perturbations (68) 68
novel (67) 67
mathematics - dynamical systems (66) 66
mathematics, general (64) 64
dynamical systems and ergodic theory (62) 62
german literature (60) 60
tori (59) 59
kam iteration (57) 57
theorem (57) 57
language (55) 55
physics, multidisciplinary (55) 55
invariants (54) 54
toruses (54) 54
cardiology (52) 52
dynamics (51) 51
existence (50) 50
partial-differential-equations (50) 50
37j40 (48) 48
applications of mathematics (47) 47
kam, sharon (47) 47
mathematics, interdisciplinary applications (47) 47
partial differential equations (47) 47
general practice / family medicine (46) 46
orbits (45) 45
reducibility (45) 45
das leben ist eine karawanserei hat zwei türen aus einer kam ich rein aus der anderen ging ich raus (44) 44
mathematical physics (43) 43
research (43) 43
theorems (43) 43
brady, tom (42) 42
lower-dimensional tori (41) 41
özdamar, emine sevgi (41) 41
hamiltonian perturbations (40) 40
quasi-periodic solution (39) 39
theoretical, mathematical and computational physics (39) 39
equations (38) 38
persistence (38) 38
mathematics - analysis of pdes (36) 36
normal form (36) 36
oncology (36) 36
stafford, matthew (36) 36
astronomy & astrophysics (35) 35
chaos (34) 34
hamilton-jacobi equations (34) 34
ryan, rex (33) 33
studies (33) 33
construction (32) 32
convergence (32) 32
hamiltonian system (32) 32
mathematical models (32) 32
perturbation theory (32) 32
schrodinger-equation (32) 32
bennett, michael (31) 31
gastroenterology (31) 31
kuechly, luke (31) 31
manning, peyton (31) 31
maps (31) 31
nonlinearity (31) 31
prose (31) 31
small divisors (31) 31
wave-equations (31) 31
boundary conditions (30) 30
ordinary differential equations (30) 30
symplectic geometry (30) 30
70h08 (29) 29
celestial mechanics (29) 29
nonlinear-wave equations (29) 29
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (15) 15
UTL at Downsview - May be requested (8) 8
Gerstein Science - Stacks (5) 5
East Asian (Cheng Yu Tung) - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Mathematical Sciences - Missing (2) 2
Mathematical Sciences - Stacks (2) 2
East Asian (Cheng Yu Tung) - Tibet Room (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Online Resources - Online (1) 1
Physics - Stacks (1) 1
Royal Ontario Museum - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1797) 1797
German (462) 462
French (40) 40
Japanese (26) 26
Chinese (14) 14
Swedish (14) 14
Korean (13) 13
Spanish (13) 13
Turkish (13) 13
Arabic (7) 7
Russian (7) 7
Polish (4) 4
Italian (3) 3
Croatian (2) 2
Danish (2) 2
Lithuanian (2) 2
Catalan (1) 1
Dutch (1) 1
Hungarian (1) 1
Indonesian (1) 1
Lao (1) 1
Latvian (1) 1
Norwegian (1) 1
Portuguese (1) 1
Slovak (1) 1
Thai (1) 1
Tibetan (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Asia Pacific journal of anthropology, ISSN 1444-2213, 11/2012, Volume 13, Issue 5, pp. 434 - 453
Kam big songs, comprising a major musical genre sung for centuries in Kam villages in southwestern China, have now been sung in staged performances for over... 
Kam
Journal Article
2002, Di 1 ban., Tian xia wen hua feng hua guan, ISBN 9576219531, Volume 12, [48], 200
Book
1988, 1. baskı. --, Türk büyükleri dizi, ISBN 9751701139, Volume 872., 206 p. --
Book
2000, Chʻopʻan., ISBN 8981452245, 2 v.
Book
Journal of Mathematical Physics, ISSN 0022-2488, 11/2018, Volume 59, Issue 11, p. 112703
In this paper, a one-dimensional quasi-periodically forced Kaup system ∂tu=∂xv,∂tv=∂xu−13∂xxxu−εϕ(t)(u+u3)x with periodic boundary conditions is considered,... 
PERTURBATIONS | PHYSICS, MATHEMATICAL | EQUATION | KAM
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 11/2016, Volume 33, Issue 6, pp. 1589 - 1638
We prove the existence and the stability of Cantor families of quasi-periodic, small amplitude solutions of (i.e. ) autonomous Hamiltonian differentiable... 
Nash–Moser theory | Quasi-periodic solutions | KdV | KAM for PDEs | Quasi-linear PDEs | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | SINGULARITIES | NONLINEAR SCHRODINGER-EQUATION | Nash-Moser theory | PARTIAL-DIFFERENTIAL-EQUATIONS | SMALL DIVISOR PROBLEMS | WAVE-EQUATIONS | IMPLICIT FUNCTION THEOREMS
Journal Article
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 08/2019, Volume 267, Issue 5, pp. 3355 - 3395
We improve the results in the following two aspects by Grebert and Paturel in [28] and prove that a linear Schrodinger equation on R-d with harmonic potential... 
Quantum harmonic oscillator | MATHEMATICS | Reducibility | NLS | Pure-point spectrum | KAM | SCHRODINGER-EQUATION | KAM THEOREM | Finitely differentiable | SPECTRUM | UNBOUNDED PERTURBATIONS
Journal Article
1998, Summer Institute of Linguistics and the University of Texas at Arlington publications in linguistics, ISBN 9781556710513, Volume publication 126, xvi, 268
Book
by Hu, SQ and Liu, B
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 08/2018, Volume 38, Issue 8, pp. 3735 - 3763
In this paper, we are concerned with the existence of lower dimensional invariant tori in nearly integrable reversible systems. By KAM method, we prove that... 
MATHEMATICS | Reversible systems | MATHEMATICS, APPLIED | HAMILTONIAN-SYSTEMS | KAM THEORY | degenerate lower dimensional invariant tori | KAM iteration
Journal Article
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN 0362-546X, 04/2016, Volume 135, pp. 1 - 34
This work focuses on two-dimensional (2D) quasi-periodically forced nonlinear Schrodinger equations. This means studying iu(t) - Delta u + mu u + epsilon... 
MATHEMATICS | Hamiltonian systems | MATHEMATICS, APPLIED | Schrodinger equations | PERTURBATIONS | TORI | KAM THEOREM | NONLINEAR-WAVE EQUATIONS | KAM theory
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2015, Volume 259, Issue 7, pp. 3389 - 3447
In this paper we consider a class of fully nonlinear forced and reversible Schrödinger equations and prove existence and stability of quasi-periodic solutions.... 
Small divisors | Nonlinear Schrödinger equation | Nash–Moser theory | Quasi-periodic solutions | KAM for PDEs | Fully nonlinear PDEs | Nash-Moser theory | MATHEMATICS | PERTURBATIONS | NLS | PARTIAL-DIFFERENTIAL-EQUATIONS | Nonlinear Schrodinger equation | KAM THEOREM | WAVE-EQUATIONS | Algorithms
Journal Article
Xinan Jiaotong Daxue Xuebao/Journal of Southwest Jiaotong University, ISSN 0258-2724, 10/2017, Volume 52, Issue 5, pp. 1015 - 1019
Journal Article
by Shi, YL and Xu, JX
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, ISSN 1531-3492, 01/2020, Volume 25, Issue 1, pp. 31 - 53
In this paper, we establish an abstract infinite dimensional KAM theorem. As an application, we use the theorem to study the higher dimensional beam equation... 
MATHEMATICS, APPLIED | Beam equation system | quasi-periodic solution | TORI | KAM THEOREM | HAMILTONIAN PERTURBATIONS | infinite dimensional KAM theory | NONLINEAR-WAVE EQUATIONS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 06/2015, Volume 280, Issue 1-2, pp. 165 - 194
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2017, Volume 262, Issue 10, pp. 5052 - 5132
We prove the existence of Cantor families of small amplitude, linearly stable, quasi-periodic solutions of autonomous Hamiltonian generalized KdV equations. We... 
KAM for PDE's | Nash–Moser theory | Quasi-linear PDE's | Quasi-periodic solutions | KdV | MATHEMATICS | PERTURBATIONS | PARTIAL-DIFFERENTIAL-EQUATIONS | KAM | NONLINEAR SCHRODINGER-EQUATION | WAVE-EQUATIONS | Nash Moser theory | Algorithms
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.